Translator Disclaimer
2011 INTEGRAL REPRESENTATIONS AND GROWTH PROPERTIES FOR A CLASS OF SUPERFUNCTIONS IN A CONE
Lei Qiao, Guan-Tie Deng
Taiwanese J. Math. 15(5): 2213-2233 (2011). DOI: 10.11650/twjm/1500406431

Abstract

An integral representation for a class of superfunctions, associated with the Schrödinger operator, is investigated. Meanwhile, growth properties of them are also proved outside of some exceptional sets.

Citation

Download Citation

Lei Qiao. Guan-Tie Deng. "INTEGRAL REPRESENTATIONS AND GROWTH PROPERTIES FOR A CLASS OF SUPERFUNCTIONS IN A CONE." Taiwanese J. Math. 15 (5) 2213 - 2233, 2011. https://doi.org/10.11650/twjm/1500406431

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1238.31002
MathSciNet: MR2880401
Digital Object Identifier: 10.11650/twjm/1500406431

Subjects:
Primary: 35J10, 35J25

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.15 • No. 5 • 2011
Back to Top